MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 MARKSMAN; CATHETER, CONTINUOUS FLUSH

MICRO THERAPEUTICS, INC. DBA EV3 MARKSMAN; CATHETER, CONTINUOUS FLUSH
Model Number FA-55160-1030
Medical Device Problem Codes Retraction Problem (1536); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that when the tech at the account tried to put an aristotle 14 wire through the marksman catheter, it would not advance over the wire.It was prepared according to the ifu and was now unable to be advanced or pulled out.There was no patient involved.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received that the wire was able to pass the hub but was not able to advance beyond a certain spot in the marksman.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported the catheter was prepared per the ifu.The resistance was determined when the wire was not able to advance any further and cause was undetermined due to the wire not able to be removed.
 
Additional Manufacturer Narrative
Product analysis ¿as found condition: the marksman catheter was returned for analysis within a shipping box; within a plastic bio-pouch; within an opened marksman outer carton and inner pouch; and within a dispenser coil.The non-medtronic guidewire was returned within the marksman catheter.¿damage location details: the guidewire was returned extending out from catheter hub.No damages were found with the marksman catheter hub.The catheter body was found to be flattened from ~8.0cm to the distal tip.The marksman catheter distal marker/tip was found to be missing, and the distal marker was found to be dislodged.No other anomalies were observed.¿testing/analysis: the guidewire was pushed out from catheter without any issue.The total and usable lengths of marksman catheter were measured to be within specifications.The catheter was flushed with water and water exited out of the distal tip.The catheter was then tested by running an in-house 0.0265¿ mandrel through catheter tip and hub.The mandrel successfully passed through the catheter hub and tip with no issues; however, the resistance observed at the damaged locations.¿ conclusion: based on the analysis finding, the marksman catheter was confirmed to have resistance as the marksman catheter was found to be damaged.Possible causes include incompatible devices, patient vessel tortuosity, flush rate too low, catheter damage or device damage, guidewire or delivery system damage, material occludes catheter, insufficient catheter flushing or lack of continuous flush, insufficient guidewire or delivery system hydration.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MARKSMAN
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key21267389
Report Number9617601-2025-00125
Device Sequence Number20984103
Product Code KRA
UDI-Device Identifier00847536026278
UDI-Public00847536026278
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFA-55160-1030
Device Catalogue NumberFA-55160-1030
Device Lot Number228359680
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer02/13/2025
03/02/2025
09/24/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date02/28/2025
03/27/2025
10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown